Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Warts on penis, lazer operation for wart removal, swelling and unbearable pain. Warts dead, but marks visible. Marks removal ?

HELLO EVERYBODY i have a male friend who is married and he is just 31 year old, very loyal to his wife. before marriage he did t had any girlfriend. now 2 months back he had warts on his penis , he visited a dermatological, who ask him to go for lazer operation where he will make those warts dead. so he went for the lazer, he had swelling and unbearable pain for which he took some painkiller. now those warts are dead but still very visible, so its a good sign or again he have to go fro the 2nd lazer....and how those marks will remove. thank you
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi after lazer treatment you should use broad spectrum antibiotic twice daily .painkiller and application of fudic cream twice daily for atleast ten days.
After 10 days they are visible indicates secind laser is necessary for removal of them and after that black scars are decreased by application of tri o bloc ointment twice days.deep scars cannot be cured.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor